MAUDE Adverse Event Report: MALLINCKRODT MANUFACTURING LLC. INOMAX DSIR PLUS (DELIVERY SYSTEM); NITRIC OXIDE ADMINISTRATION APPARATUS

MALLINCKRODT MANUFACTURING LLC. INOMAX DSIR PLUS (DELIVERY SYSTEM); NITRIC OXIDE ADMINISTRATION APPARATUS
Model Number 10007
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
A delivery failure alarm due to a main supply voltage below tolerance was identified by a internal employee during a routine service log review.Further review of the service log determined that a low battery alarm did not occur prior to the delivery failure alarm.As a result, these service log findings meet the criteria of a reportable malfunction as it was located at a user's facility and set to administer a dose of inhaled nitric oxide (no) at the time of the incident.This device was located in the united states when the reportable malfunction occurred.There was no delivery failure alarm complaint or report of patient harm associated with this incident.
 
Additional Manufacturer Narrative
Reportable malfunction with inomax dsir plus (b)(6) was documented and investigated under (b)(4).A review of the device's service log revealed that a delivery failure alarm occurred due to the main supply voltage being out of tolerance (valid range: 2435 to 4075 counts, actual value: 2431 counts).Further review of the device's service log determined that a low battery alarm did not occur to prompt the user to plug the device into a power source.A low battery alarm should have occurred prior to the delivery failure alarm to prevent the out of tolerance main supply voltage condition.The regional servicecenter (rsc) did not experience a delivery failure alarm without a low battery alarm during testing of the returned device on battery power.The root cause for this occurrence was determined to be battery fuel gauge drift.As a result, the device's battery was replaced.Trends were reviewed for this reportable condition and determined to be within the established control limits.No further action is required at this time.A full functional test was performed and the device operated according to specifications.As a result, the device was placed back into circulation for customer use.

Brand Name
INOMAX DSIR PLUS (DELIVERY SYSTEM)
Common Device Name
NITRIC OXIDE ADMINISTRATION APPARATUS
Manufacturer (Section D)
MALLINCKRODT MANUFACTURING LLC.
6603 femrite drive
madison WI 53718
Manufacturer (Section G)
MALLINCKRODT MANUFACTURING LLC.
6603 femrite drive
madison WI 53718
Manufacturer Contact
mark wendelken
440 us route 22 east
suite 302
bridgewater, NJ 08807
MDR Report Key24547572
Report Number3004531588-2026-00012
Device Sequence Number9385727
Product Code MRN
UDI-Device Identifier00867538000106
UDI-Public(01)00867538000106
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K061901
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10007
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Initial Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/23/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown